Journal of Mathematics of Kyoto University

Mixed problems for hyperbolic equations II, Existence Theorem with Zero Initial Data and Energy Inequalities with Initial Datas

Reiko Sakamoto

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 10, Number 3 (1970), 403-417.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523726

Digital Object Identifier
doi:10.1215/kjm/1250523726

Mathematical Reviews number (MathSciNet)
MR283401

Zentralblatt MATH identifier
0206.40101

Citation

Sakamoto, Reiko. Mixed problems for hyperbolic equations II, Existence Theorem with Zero Initial Data and Energy Inequalities with Initial Datas. J. Math. Kyoto Univ. 10 (1970), no. 3, 403--417. doi:10.1215/kjm/1250523726. https://projecteuclid.org/euclid.kjm/1250523726


Export citation